본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of the Korean Mathematical Society = 대한수학회...Journal of the Korean Mathematical Society = 대한수학회지 11건

  1. [국내논문]   COMPLEX ANALYSIS AND THE FUNK TRANSFORM  

    Bailey, T.N. (Department of Mathematics University of Edinburgh James Clerk Maxwell Building The King′s Buildings Mayfield Road ) , Eastwood, M.G. (Department of Pure Mathematics University of Adelaide ) , Gover, A.R. (Department of Mathematics University of Auckland ) , Mason, L.J. (Mathematical Institute)
    Journal of the Korean Mathematical Society = 대한수학회지 v.40 no.4 ,pp. 577 - 593 , 2003 , 0304-9914 ,

    초록

    The Funk transform is defined by integrating a function on the two-sphere over its great circles. We use complex analysis to invert this transform.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   SOME EXAMPLES OF HYPERBOLIC HYPERSURFACES IN THE COMPLEX PROJECTIVE SPACE  

    Fujimoto, Hirotaka (Department of Mathematics Kanazawa University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.40 no.4 ,pp. 595 - 607 , 2003 , 0304-9914 ,

    초록

    In the previous paper [6], the author constructed hyperbolic hypersurfaces of degree $2^{n}$ in the n-dimensional complex projective space for every $n\;\geq\;3$ . The purpose of this paper is to give some improvement of this result and to show some general methods of constructions of hyperbolic hypersurfaces of higher degree, which enable us to construct hyperbolic hypersurfaces of degree d in the n-dimensional complex projective space for every $d\;\geq\;2\;{\times}\;6^{n}$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   THE EINSTEIN-KÄHLER METRICS ON HUA DOMAIN  

    Wang, An (Department of Mathematics Capital Normal University ) , Yin, Weiping (Department of Mathematics Capital Normal University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.40 no.4 ,pp. 609 - 627 , 2003 , 0304-9914 ,

    초록

    In this paper we describe the Einstein-Kahler metric for the Cartan-Hartogs of the first type which is the special case of the Hua domains. Firstly, we reduce the Monge-Ampere equation for the metric to an ordinary differential equation in the auxiliary function X = X(z, w) = $\midw\mid^2[det(I-ZZ^{T}]^{\frac{1}{K}}$ (see below). This differential equation can be solved to give an implicit function in Χ. Secondly, we get the estimate of the holomorphic section curvature under the complete Einstein-K $\ddot{a}$ hler metric on this domain.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   EXTENSION OF CR-FUNCTIONS DEFINED ON WEDGE-LIKE DOMAINS IN CR-MANIFOLDS  

    Zaitsev, Dmitri (School of Mathematics Trinity College ) , Zampieri, Giuseppe (Dipartimento di Matematica Universita di Padova)
    Journal of the Korean Mathematical Society = 대한수학회지 v.40 no.4 ,pp. 629 - 639 , 2003 , 0304-9914 ,

    초록

    We give results describing behavior of regions of holomorphic extension of CR functions near boundary points of their domain of definition.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   THE FORMULA FOR THE SINGULARITY OF SZEGO KERNEL : I  

    Kuranishi, Masatake (Department of Mathematics Columbia University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.40 no.4 ,pp. 641 - 666 , 2003 , 0304-9914 ,

    초록

    We develop a method of calculating explicitly the singularity of Szego and Bergman kernel by using the process developed by Boutet de Monvel and Sjostrand.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   HOMOGENEOUS POLYNOMIAL HYPERSURFACE ISOLATED SINGULARITIES  

    Akahori, Takao (Department of Mathematics Himeji Institute of Technology)
    Journal of the Korean Mathematical Society = 대한수학회지 v.40 no.4 ,pp. 667 - 680 , 2003 , 0304-9914 ,

    초록

    The mirror conjecture means originally the deep relation between complex and symplectic geometry in Calabi-Yau manifolds. Recently, this conjecture is posed beyond Calabi-Yau, and even to, open manifolds (e.g. $A_{n}$ singularities and its resolution) is discussed. While if we treat open manifolds, we can't avoid the boundary (in our case, CR manifolds). Therefore we pose the more precise conjecture (mirror symmetry with boundaries). Namely, in mirror symmetry, for boundaries, what kind of structure should correspond\ulcorner For this problem, the $A_{n}$ case is studied.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   THE CONDITIONS FOR REPELLING THE AUTOMORPHISM ORBIT FROM THE BOUNDARY POINT  

    Byun, Ji-Soo (Department of Mathematics Seoul National University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.40 no.4 ,pp. 681 - 693 , 2003 , 0304-9914 ,

    초록

    In this paper, we first prove that there are no automorphism orbits accumulating at a boundary point of the largest isolated finite type. We also present a generalization of the results of Isaev and Krantz on the structure of the orbit accumulation points.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   SOLVABILITY OF OVERDETERMINED PDE SYSTEMS THAT ADMIT A COMPLETE PROLONGATION AND SOME LOCAL PROBLEMS IN CR GEOMETRY   피인용횟수: 3

    Han, Chong-Kyu (Department of Mathematics Seoul National University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.40 no.4 ,pp. 695 - 708 , 2003 , 0304-9914 ,

    초록

    We study the existence of solutions for overdetermined PDE systems that admit prolongation to a complete system. We reduce the problem to a Pfaffian system on a submanifold of the jet space of unknown functions and then express the integrability conditions in terms of the coefficients of the original system. As possible applications we present some local problems in CR geometry: determining the CR embeddibility into spheres and the existence of infinitesimal CR automorphisms.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   ANALYTIC APPROACH TO DEFORMATION OF RESOLUTION OF NORMAL ISOLATED SINGULARITIES: FORMAL DEFORMATIONS   피인용횟수: 1

    Miyajima, Kimio (Department of Mathematics and Computer Science Faculty of Science Kagoshima University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.40 no.4 ,pp. 709 - 725 , 2003 , 0304-9914 ,

    초록

    We give an analytic approach to the versal deformation of a resolution of a germ of normal isolated singularities. In this paper, we treat only formal deformation theory and it is applied to complete the CR-description of the simultaneous resolution of a cone eve. a rational curve of degree n in P $^{n}$ (n $\leq$ 4).

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   STRONGLY PSEUDOCONVEX HANDLEBODIES  

    Forstneric, Frang (Institute of Mathematics, Physics and Mechanics University of Ljubljana ) , Kozak, Jernej (Institute of Mathematics, Physics and Mechanics University of Ljubljana)
    Journal of the Korean Mathematical Society = 대한수학회지 v.40 no.4 ,pp. 727 - 745 , 2003 , 0304-9914 ,

    초록

    We construct strongly pseudoconvex handlebodies in $C^{n}$ whose center is a quadratic strongly pseudoconvex domain with an attached flat Lagrangian disc or plane.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지